# SDR CA110609007

- Difficulty date: June 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 14,392 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 70265421901
- Condition: Failed
- Location: Nic Processor
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, N
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, CREW RECEIVED NUMEROUS FAULTS MESSAGES. - AVIONICS SYS FAULT. NO RVSM . PAN PAN ISSUED WITH ATC.  AVNX MAU 1A FAIL OCCURED IN FLT, ABS 1 FAIL & SPOILER FAULT.  QRH PROCEDURE C/O.  NIC & PROCESSOR MODULE 1 (MAU 1 - NIC 1) REPLACED AS PREVENTIVE MX AND TESTED SERVICEABLE IAW AMM 31-41-04/401.
